# SDR SWIA202163418

- Difficulty date: November 12, 2021
- Submitted: January 4, 2022
- Operation: Air carrier
- Aircraft: N824SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15208
- Aircraft time: 33,127 hours, 21,595 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 19R CORRODED BETWEEN FS295.00 AND FS310.00   (C CHECK RO 12-31-21)   REPLACED MAIN AVIONICS BAY STR 19R BETWEEN FS280.00 AND FS319.70 REF REO 690-53-21-1443 REV.-- DATED 2021-11-30 AND CRJ900 SRM 51-42-06-001-001-A01. COMPLIED WITH 51-900-1002-SKY. LEAK CHECK GOOD.
